| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not fully boot up.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker performed an initial evaluation on the customer's device and verified the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker further evaluated the customer's device and was able to verify the reported issue.It was determined that the system pcb failed and was identified as the root cause of the issue.This part is no longer available and the device was returned to the customer unrepaired.
Event or Problem Description